ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

August 2007 , Volume 17 , Issue 3

Select all articles

Export/Reference:

On the Euler-Lagrange equation for a variational problem
Stefano Bianchini
2007, 17(3): 449-480 doi: 10.3934/dcds.2007.17.449 +[Abstract](861) +[PDF](336.5KB)
On the convergence of solutions of the Leray-$\alpha $ model to the trajectory attractor of the 3D Navier-Stokes system
Vladimir V. Chepyzhov, E. S. Titi and Mark I. Vishik
2007, 17(3): 481-500 doi: 10.3934/dcds.2007.17.481 +[Abstract](1182) +[PDF](281.9KB)
On the number of ergodic minimizing measures for Lagrangian flows
Radu Saghin
2007, 17(3): 501-507 doi: 10.3934/dcds.2007.17.501 +[Abstract](1037) +[PDF](125.7KB)
Long-time asymptotic behavior of dissipative Boussinesq systems
Min Chen and Olivier Goubet
2007, 17(3): 509-528 doi: 10.3934/dcds.2007.17.509 +[Abstract](986) +[PDF](256.9KB)
3-dimensional Hopf bifurcation via averaging theory
Jaume Llibre, Claudio A. Buzzi and Paulo R. da Silva
2007, 17(3): 529-540 doi: 10.3934/dcds.2007.17.529 +[Abstract](1171) +[PDF](167.9KB)
Remarks on accessible steady states for some coagulation-fragmentation systems
Miguel A. Herrero and Marianito R. Rodrigo
2007, 17(3): 541-552 doi: 10.3934/dcds.2007.17.541 +[Abstract](890) +[PDF](192.1KB)
Strong stable manifolds for sectional-hyperbolic sets
Carlos Arnoldo Morales
2007, 17(3): 553-560 doi: 10.3934/dcds.2007.17.553 +[Abstract](849) +[PDF](145.6KB)
Morse decomposition of semiflows on fiber bundles
Mauro Patrão and Luiz A. B. San Martin
2007, 17(3): 561-587 doi: 10.3934/dcds.2007.17.561 +[Abstract](885) +[PDF](316.7KB)
How do hyperbolic homoclinic classes collide at heterodimensional cycles?
Lorenzo J. Díaz and Jorge Rocha
2007, 17(3): 589-627 doi: 10.3934/dcds.2007.17.589 +[Abstract](719) +[PDF](507.3KB)
Topological method for symmetric periodic orbits for maps with a reversing symmetry
Daniel Wilczak and Piotr Zgliczyński
2007, 17(3): 629-652 doi: 10.3934/dcds.2007.17.629 +[Abstract](950) +[PDF](629.6KB)
Structure of index sequences for mappings with an asymptotic derivative
Alexei Pokrovskii and Oleg Rasskazov
2007, 17(3): 653-670 doi: 10.3934/dcds.2007.17.653 +[Abstract](858) +[PDF](242.9KB)
On Ulam approximation of the isolated spectrum and eigenfunctions of hyperbolic maps
Gary Froyland
2007, 17(3): 671-689 doi: 10.3934/dcds.2007.17.671 +[Abstract](979) +[PDF](567.6KB)
Erratum
Bernhard Kawohl
2007, 17(3): 690-690 doi: 10.3934/dcds.2007.17.690 +[Abstract](663) +[PDF](45.9KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]